RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2014, Volume 284, Pages 176–199 (Mi tm3528)  

This article is cited in 5 scientific papers (total in 5 papers)

Distribution of zeros of the Hermite–Padé polynomials for a system of three functions, and the Nuttall condenser

R. K. Kovachevaa, S. P. Suetinb

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
b Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Abstract: The well-known approach of J. Nuttall to the derivation of strong asymptotic formulas for the Hermite–Padé polynomials for a set of $m$ multivalued functions is based on the conjecture that there exists a canonical (in the sense of decomposition into sheets) $m$-sheeted Riemann surface possessing certain properties. In this paper, for $m=3$, we introduce a notion of an abstract Nuttall condenser and describe a procedure for constructing (based on this condenser) a three-sheeted Riemann surface $\mathfrak R_3$ that has a canonical decomposition. We consider a system of three functions $\mathfrak f_1,\mathfrak f_2,\mathfrak f_3$ that are rational on the constructed Riemann surface and satisfy the independence condition $\det[\mathfrak f_k(z^{(j)})]\not\equiv0$. In the case of $m=3$, we refine the main theorem from Nuttall's paper of 1981. In particular, we show that in this case the complement $\overline{\mathbb C}\setminus B$ of the open (possibly, disconnected) set $B\subset\overline{\mathbb C}$ introduced in Nuttall's paper consists of a finite number of analytic arcs. We also propose a new conjecture concerning strong asymptotic formulas for the Padé approximants.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00330-a
13-01-12430-ofi-m
Ministry of Education and Science of the Russian Federation NSh-4664.2012.1
The work of the second author was supported by the Russian Foundation for Basic Research (project nos. 11-01-00330-a and 13-01-12430-ofi-m2) and by a grant of the President of the Russian Federation (project no. NSh-4664.2012.1).


DOI: https://doi.org/10.1134/S0371968514010129

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 284, 168–191

Bibliographic databases:

UDC: 517.53
Received in September 2013

Citation: R. K. Kovacheva, S. P. Suetin, “Distribution of zeros of the Hermite–Padé polynomials for a system of three functions, and the Nuttall condenser”, Function spaces and related problems of analysis, Collected papers. Dedicated to Oleg Vladimirovich Besov, corresponding member of the Russian Academy of Sciences, on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 284, MAIK Nauka/Interperiodica, Moscow, 2014, 176–199; Proc. Steklov Inst. Math., 284 (2014), 168–191

Citation in format AMSBIB
\Bibitem{KovSue14}
\by R.~K.~Kovacheva, S.~P.~Suetin
\paper Distribution of zeros of the Hermite--Pad\'e polynomials for a~system of three functions, and the Nuttall condenser
\inbook Function spaces and related problems of analysis
\bookinfo Collected papers. Dedicated to Oleg Vladimirovich Besov, corresponding member of the Russian Academy of Sciences, on the occasion of his 80th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2014
\vol 284
\pages 176--199
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3528}
\crossref{https://doi.org/10.1134/S0371968514010129}
\elib{http://elibrary.ru/item.asp?id=21249111}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 284
\pages 168--191
\crossref{https://doi.org/10.1134/S008154381401012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335559000011}
\elib{http://elibrary.ru/item.asp?id=21876711}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899844590}


Linking options:
  • http://mi.mathnet.ru/eng/tm3528
  • https://doi.org/10.1134/S0371968514010129
  • http://mi.mathnet.ru/eng/tm/v284/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. Martinez-Finkelshtein, E. .A. Rakhmanov, S. P. Suetin, “Asymptotics of Type I Hermite-Padé Polynomials for Semiclassical Functions”, Modern Trends in Constructive Function Theory, Conference and School on Constructive Functions in honor of Ed Saff's 70th Birthday Location (Vanderbilt Univ, Nashville, TN, 2014), Contemporary Mathematics, 661, 2016, 199–228  crossref  mathscinet  zmath  isi
    4. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Kovacheva R., “A Note on Overconvergent Subsequences of the Mth Row of Classical Pade Approximants”, AIP Conference Proceedings, 2048, eds. Pasheva V., Popivanov N., Venkov G., Amer Inst Physics, 2018, 050013  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:238
    Full text:14
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019